MathSciNet Relay Station
MathSciNet bibliographic data
MR1346427 18D15 (18F20)
Crans, Sjoerd E. Quillen closed model structures for sheaves. J. Pure Appl. Algebra 101 (1995), no. 1, 35–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement